Global and Stochastic Analysis (GSA) 

Vol. 8 No. 3 (December, 2021)

Special Issue: Modern Stochastic Models and Problems of Actuarial Mathematics




1. SOLUTION OF THE ILL-POSED CAUCHY PROBLEM FOR MATRIX FACTORIZATIONS OF THE

HELMHOLTZ EQUATION ON THE PLANE


Author: DAVRON ASLONQULOVICH JURAEV.



How to Cite:



Juraev, D. A., 2021. Solution Of The Ill-Posed Cauchy Problem For Matrix Factorizations Of The Helmholtz Equation

On The Plane
. Global and Stochastic Analysis, 8(3).









2. ITERATED LOGARITHM BOUNDS OF BI-DIRECTIONAL GRID CONSTRAINED STOCHASTIC PROCESSES


Author: ALDO TARANTO, SHAHJAHAN KHAN, RON ADDIE






3. COEXISTENCE CHAOTIC BEHAVIOR ON THE EVOLUTION OF POPULATIONS OF THE BIOLOGICAL

SYSTEMS MODELING BY THREE DIMENSIONAL QUADRATIC MAPPINGS


Author: GANIKHODZHAEV R.N. AND SEYTOV SH.J.






4. OPTIMAL WATER DISTRIBUTION IN LARGE MAIN CANALS OF IRRIGATION SYSTEM


Author: ANVAR KABULOV, AYBEK SEYTOV, AND ADILBAY KUDAYBERGENOV







5. MODELING AND OPTIMIZATION OF WATER SUPPLY PROCESSES AT LARGE PUMPING

STATIONS


Author: SHAVKAT RAKHIMOV, AYBEK SEYTOV, AND ADILBAY KUDAYBERGENOV






6. NEWTON POLYHEDRON IN LOCAL RESOLUTION OF SINGULARITIES OF AN ALGEBRAIC CURVE


Author: AKHMADJON SOLEEV







7. METAHEURISTICS IN PARAMETRIC PROCESS DESIGN: LASER CUTTING STUDY ANALYSIS


Author: TATJANA SIBALIJA






8. PROBABILISTIC MODELS FOR NUMERICAL SOLUTION OF BOUNDARY VALUE PROBLEMS FOR A

SYSTEM OF ELLIPTIC EQUATIONS


Author: ABDUJABAR RASULOV AND GULNORA RAIMOVA







9. ON THE CLARK-OCONE TYPE FORMULA FOR INTEGRAL TYPE WIENER FUNCTIONAL


Author: BADRI MAMPORIA, EKATERINE NAMGALAURI, AND OMAR PURTUKHIA








10. MULTI-SERVICE RESOURCE QUEUE WITH THE MULTY-COMPONENT POISSON ARRIVALS TATYANA

BUSHKOVA, ANASTASIA GALILEYSKAYA, EKATERINA LISOVSKAYA,


Author: EKATERINA PANKRATOVA, AND SVETLANA MOISEEVA







11. REPEATED FLOW ANALYSIS IN INFINITE-SERVER QUEUEING TANDEM WITH MMPP ARRIVALS AND

FEEDBACK AT THE SECOND STAGE


Author: MARIA SHKLENNIK, ALEXANDER MOISEEV, AND ANNA MOROZOVA







12. ON SOME PROPERTIES OF THE AREA OF A CONVEX HULL GENERATED BY A POISSON

POINT PROCESS  INSIDE A PARABOLA


Author: KHAMDAMOV I.M.







13. LIMIT THEORES FOR THE GENERALIZED SIZE OF THE EPIDEMIC IN ONE MARKOV'S EPIDEMIC MODEL

WITH IMMUNIZATION AND TAKING INTO ACCOUNT THE INHOMOGENEITY OF MIXING


Author: SEDOV S.S.






14.  ANALYTICAL PROOF OF ONE STRONG VERSION OF THE LAW OF LARGE NUMBERS


Author: SH.K.FORMANOV AND B.B.KHUSAINOVA






15. ASYMPTOTIC ANALYSIS OF MARKOVIAN RETRIAL QUEUE WITH UNRELIABLE SERVER AND MULTIPLE

TYPES OF OUTGOING CALLS


Author: NAZAROV ANATOLY, PAUL SVETLANA, AND LIZYURA OLGA






16. ON LIMIT THEOREMS FOR BRANCHING PROCESSES WITH DEPENDENT IMMIGRATION


Author: SADILLO SHARIPOV






17 CENTRAL LIMIT THEOREM FOR WEAKLY DEPENDENT RANDOM FIELDS WITH VALUES IN lp (1  p  2)


Author: DILNURA RUZIEVA AND OLIMJON SHARIPOV